Skip to Content

Join the 'Bad Taste' group to help and get support from people like you.

Bad Taste Questions

 Clear

We found 22 questions associated with the 'Bad Taste' topic.

Contrave side effects?

Posted 21 Jan 2015 by emarriee 11 answers

Hi, I am on week two of Contrave. I dont have any side effects of nausea or dizziness like I have read. The only thing that I am seeing as of now is having a dry mouth and bad taste all the time. Anyone else having this SE?

Black tongue after acid reflux??

Posted 23 Nov 2014 by redstar29 2 answers

I had bad acid reflux last night I took 2 pepto bismol tablets and they helped a bit with the nausea and reflux then woke up to bad taste and black tongue and black salva does anyone know what it could be?? Please help!

Bad breath and a bad taste in my mouth?

Posted 23 Mar 2017 by Frank Kelly 0 answers

Hi I am a 57 year old male and for the past 3 months I have experience a very strong bad breath when it started it was only when I burped but now I have it all the time .I have other health problems and on a lot of tablets but these haven't​ changed for the last number of years

Bad headaches only when increasing Topamax dose ??

Posted 28 Jan 2017 by migrainesuf1166 2 answers

I've been noticing along with the other typical side effects like pins and needles, bad taste, no appetite that are normal with this med, and also subside for me for the most part after a few weeks, I also get really bad headaches. Which is ironic being that this is why I am taking it in the ...

Is Aquoral supposed to taste so nasty? or is there something wrong with mine?

Posted 27 Oct 2016 by gabeswife 0 answers

My dentist gave me this sample, I'm doing the chemo pil and said this would help my dry mouth, but there is such a bad taste that I won't use it. help..

Feeling nauseous in the morning and sometimes throughout the day?

Posted 12 Jun 2016 by elizabeth95 2 answers

For the past couple of weeks, more of them than not I've been waking up to a really bad taste in my mouth and a nauseous feeling in my stomach. It makes me not want to eat anything in the morning before work. (Which isn't good because I work outside in the hot sun) Then, while at work, I ...

Why do I have a soapy taste in my mouth?

Posted 25 Sep 2015 by brimariemac 0 answers

For the past few YEARS, I have randomly been getting a strong soapy taste in my mouth. It isn't 24/7, but it is still annoying. I don't know what's been causing it, and I haven't been to a doctor to ask. I haven't asked a doctor because I didn't think it was a big ...

Azelastine - Did it make you gain weight?

Posted 11 Aug 2015 by bcg73 0 answers

Just lost 80 lbs - don't want them back from meds. Does leave bad taste in my mouth. Not terrible. Always looking to snack. Told to do 2 sprays in each nostril 2 times a day. If I go to 1 spray will that help? Also very dry lips.

Can anyone tell me why I may be having sharp pain to left upper quad of abdomen, severe constipatio?

Posted 21 Feb 2015 by Bellywoes15 2 answers

Very nauseated, bad taste in my mouth, faint to non existent bowel sounds, feeling full quickly when eating, bloating, no energy and rapid pulse, also short of breath with activity. I have tried laxatives, prune juice, mag citrate, enemas(reg & soap suds) and suppositorys with very little ...

Bad taste and severe pain, any advice?

Posted 23 Dec 2014 by frankievanilla 3 answers

I have a diagnosed erupted, decayed wisdom tooth still pushing out of my gums, and a dormant infection two teeth further up my jawline, both on my upper left jaw. My dentist says its a $1000 operation to have them both removed, that I simply can't afford right now, especially with Christmas. ...

Qsymia - I've been taking Qysmia two weeks, but the bad taste it leaves in my mouth is intolerable.?

Posted 19 Sep 2014 by Tinadav 1 answer

... I don't know how long I can stay on this. Will this go away? I can't even enjoy a drink (soft)

I've been taking 4,150 mg of cleocin an day with bactrum and am starting to get random bruises and?

Posted 28 Jul 2014 by Katlynbryant 1 answer

I currently take 4,150mg of cleocin a day with also 2 bactrum a day getting chills and random bruises and bad taste in my mouth should I stop taking it?

Page 1 2 Next

Ask a Question

Search this Group